# SDR GTIA2024022037929

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 22,821 hours, 10,228 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HAD A FUME/ODOR EVENT ON DESCENT PASSING THROUGH FL 280 FOLLOWED THE ELEMINATION OF THE ODOR/ FUMES QHR PROCEDURE ODOR EVENT AWAY BY TURNING PACK 1 OFF-PER TSM 05-50-00-810-821A  T/S THE FUME EVENT FOUND THE SOURCE TO BE PACK 1 SEE LOG PAG 329044002 FOR CORRECTIVE ACTION
